# SDR SWAA2022021612281

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT BS 540 LBL 25-45 WL 208. / REMOVED AND ISNTALLED NEW PANEL BREAK ASSYEMBLY AT BS 540 LBL 25-45 WL 208 IAW PER DRAWING #143A0060 REV: - SOPM 20-50-01 92421U 5-6-18
